# SDR 96FDEA00485

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Plate
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0087, CORROSION (C53-224-04) AFT ENTRY DOOR THRESHOLD SUPPORT PLATE BS 1176, WL 209 LBL 11 TO RBL11.  *S/D*  REPLACED THRESHOLD SUPPORT PLATE.
